CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Gonçalves-J-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2017 | 2015 | 2012 | 2003 | 2002 | 2001
Number of items: 9.

2017

Yuan, Ye and Rai, Anurag and Yeung, Enoch et al. (2017) A Minimal Realization Technique for the Dynamical Structure Function of a Class of LTI Systems. IEEE Transactions on Control of Network Systems, 4 (2). pp. 301-311. ISSN 2325-5870. https://resolver.caltech.edu/CaltechAUTHORS:20170621-162121366

2015

Baetica, Ania A. and Yuan, Ye and Gonçalves, Jorge et al. (2015) A stochastic framework for the design of transient and steady state behavior of biochemical reaction networks. In: 54th IEEE Conference on Decision and Control (CDC). IEEE , Piscataway, NJ, pp. 3199-3205. ISBN 978-1-4799-7884-7. https://resolver.caltech.edu/CaltechAUTHORS:20160217-085432492

2012

Yuan, Ye and Liu, Jun and Murray, Richard M. et al. (2012) Decentralised minimal-time dynamic consensus. In: 2012 American Control Conference (ACC). IEEE , Piscataway, NJ, pp. 800-805. ISBN 9781457710964. https://resolver.caltech.edu/CaltechAUTHORS:20190326-141247070

2003

Gonçalves, Jorge M. and Megretski, Alexandre and Dahleh, Munther A. (2003) Global analysis of piecewise linear systems using impact maps and surface Lyapunov functions. IEEE Transactions on Automatic Control, 48 (12). pp. 2089-2106. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:GONieeetac03

Gonçalves, Jorge M. (2003) Global asymptotic stability of oscillations with sliding modes. In: Triennial world congress of the International Federation of Automatic Control. Elsevier IFAC Publications. Vol.35. No.1. Pergamon , Oxford, pp. 173-178. ISBN 9780080442242. https://resolver.caltech.edu/CaltechAUTHORS:20170711-083707063

Gonçalves, Jorge M. (2003) L_2-Gain of Double Integrators with Saturation Nonlinearity. In: Triennial world congress of the International Federation of Automatic Control. Elsevier IFAC Publications. Vol.35. Pergamon , Oxford, pp. 121-126. ISBN 9780080442242. https://resolver.caltech.edu/CaltechAUTHORS:20170710-131412301

2002

Gonçalves, Jorge M. (2002) ℒ2-Gain of double integrators with saturation nonlinearity. IEEE Transactions on Automatic Control, 47 (12). pp. 2063-2068. ISSN 0018-9286. https://resolver.caltech.edu/CaltechAUTHORS:GONieeetac02

2001

Gonçalves, Jorge M. (2001) ℒ2-Gain of Double Integrators with Saturation Nonlinearity. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechCDSTR:2001.011

Gonçalves, Jorge M. and Megretski, Alexandre and Dahleh, Munther A. (2001) Global analysis of piecewise linear systems using impact maps and quadratic surface Lyapunov functions. In: European Control Conference (ECC), 2001. Faculdade de Engenharia da Universidade do Porto , Porto, Portugal, pp. 1357-1362. ISBN 978-3-9524173-6-2. https://resolver.caltech.edu/CaltechAUTHORS:20150513-065209753

This list was generated on Wed Oct 23 05:36:46 2019 PDT.